# SDR UIEA2019040103736

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,280 hours, 19,268 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Not Seated
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WX SWITCH ON AISLE STAND INOPERATIVE.  RESEATED THE F/O WXR SWITCH OPS CHECK GOOD IAW AMM 34-43-00.
